Riv. Mat. Univ. Parma, Vol. 12, No. 2, 2021

Hakan Mete Taştan [a] and Sibel Gerdan Aydin [a]

Some results on warped and twisted products
Pages: 239-244
Received: 28 August 2020
Accepted in revised form: 23 February 2021
Mathematics Subject Classification: 53C05, 53C25, 53C50.
Keywords: Warped product, twisted product, pseudo-Riemannian manifold, Lie derivative.
Authors address:
[a]: Istanbul University, Department of Mathematics, Vezneciler, Istanbul, 34134, TURKEY

Full Text (PDF)

This work is supported by 1001-Scientific and Technological Research Projects Funding Program of The Scientific and Technological Research Council of Turkey (TUBITAK) project number 119F179.
Abstract: We give a result for a pseudo-Riemannian manifold to be a warped product. We obtain a necessary and sufficient condition for a twisted product to be a warped product.

R. L. Bishop and B. O'Neill, Manifolds of negative curvature, Trans. Amer. Math. Soc. 145 (1969), 1-49. MR0251664
R. A. Blumenthal and J. J. Hebda, An analogue of the holonomy bundle for a foliated manifold, Tohoku Math. J. 40 (1988), 189-197. MR0943818
B.-Y. Chen, Geometry of submanifolds and its applications, Science University of Tokyo, Tokyo, 1981. MR0627323
B.-Y. Chen, Differential geometry of warped product manifolds and submanifolds, World Scientific Publishing, Hackensack, NJ, 2017. MR3699316
M. Gutiérrez and B. Olea, Semi-Riemannian manifolds with a doubly warped structure, Rev. Mat. Iberoam. 28 (2012), 1-24. MR2904128
S. Hiepko, Eine innere Kennzeichnung der verzerrten Produkte, (German), Math. Ann. 241 (1979), 209-215. MR0535555
G. I. Kruchkovich, On semireducible Riemannian spaces, (Russian), Dokl. Akad. Nauk SSSR 115 (1957), 862-865. MR0096265
B. O'Neill, Semi-Riemannian geometry, With applications to relativity, Pure Appl. Math., 103, Academic Press, New York, 1983. MR0719023
K. Yano and M. Kon, Structures on manifolds, Ser. Pure Math., 3, World Scientific Publishing, Singapore, 1984. MR0794310

Home Riv.Mat.Univ.Parma